An infinite family nonexpansive mappings and a relaxed cocoercive mapping

Ching S. Hwang

Abstract


In this article, we investigate the problem of finding a common element of the set of solutions of a variational problem and the set of common fixed points of an infinite family nonexpansive mappings based on a viscosity approximation algorithm in a Hilbert space.

Full Text: PDF

How to Cite this Article:

Ching S. Hwang, An infinite family nonexpansive mappings and a relaxed cocoercive mapping, Advances in Fixed Point Theory, Vol 4, No 2 (2014), 184-198

Copyright © 2014 Ching S. Hwang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.